Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The ``fundamental theorem'' for the algebraic $ K$-theory of spaces. III. The nil-term


Authors: John R. Klein and E. Bruce Williams
Journal: Proc. Amer. Math. Soc. 136 (2008), 3025-3033
MSC (2000): Primary 19D10; Secondary 19D35
Published electronically: April 29, 2008
MathSciNet review: 2407063
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we identify the ``nil-terms'' for Waldhausen's algebraic $ K$-theory of spaces functor as the reduced $ K$-theory of a category of equivariant spaces equipped with a homotopically nilpotent endomorphism.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 19D10, 19D35

Retrieve articles in all journals with MSC (2000): 19D10, 19D35


Additional Information

John R. Klein
Affiliation: Department of Mathematics, Wayne State University, Detroit, Michigan 48202
Email: klein@math.wayne.edu

E. Bruce Williams
Affiliation: Department of Mathematics, University of Notre Dame, Notre Dame, Indiana 46556
Email: williams.4@nd.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09293-9
PII: S 0002-9939(08)09293-9
Received by editor(s): May 7, 2007
Received by editor(s) in revised form: July 3, 2007
Published electronically: April 29, 2008
Communicated by: Paul Goerss
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.